# SDR AALA20071911

- Difficulty date: October 9, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N662AA
- Make and model: Boeing 757223
- Aircraft serial: 25296
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Condition: Smoke
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JFK  INFLIGHT T160/09OCT - SMOKE REPORTED FROM ELECTRICAL CONNECTOR AT LOWER LEFT CORNER OF CAPTAINS FORWARD WINDOW.  WINDOW HEAT SWITCHED TURNED OFF AND SMOKE DISSIPATED.  LANDED JFK WITHOUT INCIDENT.  REPLACED FORWARD WINDOW AND WINDOW HEAT CONTROL UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
